# SDR IPXA13M78122

- Difficulty date: April 21, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N277UP
- Make and model: Doug MD-11F
- Aircraft serial: 48578
- Aircraft time: 56,604 hours, 9,617 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC27363
- Condition: Nicked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, LT INBD FLAP LWR SKIN SURFACE HAS TWO NICKS AT APPX 58.5" FROM INBD EDGE.  REPAIRED LT INBD LWR SKIN AT 58.5" FROM INBD EDGE REF SRM 57-50-01, REPAIR 1, FIG 201.
